# SDR SWAA2022022163037

- Difficulty date: July 10, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 34,533 hours, 20,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621YB HAS A CRACK AT OTBD FWD HOLE. / REPAIRED RIGHT WING L/E PANEL 621YB CRACK AT OTBD FWD HOLE PER SRM 51-70-05-2R-10 REPAIR 10SEE WIPS AND SUB TASKS FOR INDIVIDUAL SIGN OFFS
